# SDR SWIA202162200

- Difficulty date: September 12, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 333.0 IN BETWEEN STR1R AND STR2R  FRAME HAS A CRACK.   (C-CHECK RO 11/04/2021)   REPLACED FRAME P/N SH670-32036-5 AT FS 333.00 BETWEEN STG01R AND STG10R IAW CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 & DWG SH670-32036 REV B, DWG SH670-31590 REV Y  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
